# SDR FDEA201001270272

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Gouged
- Location: Zone 200
- Part time: 58,914 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 365 RBL 48 IS GOUGED.  REMOVED GOUGED AREA STA 365, RBL 47, ORIG MAT .125, MATERIAL REMOVED .014. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  REMOVED AND FABRICATED NEW UPPER TEE CHORD IAW SRM 53-00-51, FIG 201, REPAIR 3, RECEIVED -2 AND -3 REPAIR ANGLES ON MAE FAB TRAV NR T10/817732, -4   AND -5 REPAIR STRAPS ON MAE FAB TRAV T10/817733. INSTALLED UPPER TEE CHORD AND REPAIR ANGLES AND STRAPS AT 365, RBL 70 TO LBL 14 IAW SRM 53-00-51, FIG 201, REPAIR 3.  THIS IS A CAT "A" MAJOR REPAIR.
